# SDR SIMA20120719011

- Difficulty date: July 19, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 27,878 hours, 25,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FWD LOWER CORNER CORRODED.  REPAIRED CARGO DOOR CUT OUT FWD LOWER CORNER IAW AEA EO-EM-53MR-1129.
